Bifurcations and Stability of Traveling Waves〔和文〕 (非線形拡散系とその周辺 研究集会報告集)

Translated title of the contribution: BIFURCATIONS AND STABILITY OF TRAVELING WAVES (Nonlinear Diffusive Systems and Related Topics)

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)27-35
Number of pages9
Journal数理解析研究所講究録
Volume1258
Publication statusPublished - Apr 2002
Externally publishedYes

Cite this

@article{82bf412e7ecd4c96acc38095e8f5fc46,
title = "Bifurcations and Stability of Traveling Waves〔和文〕 (非線形拡散系とその周辺 研究集会報告集)",
author = "俊作 新居",
year = "2002",
month = "4",
language = "Japanese",
volume = "1258",
pages = "27--35",
journal = "RIMS Kokyuroku",
issn = "1880-2818",
publisher = "京都大学出版会",

}

TY - JOUR

T1 - Bifurcations and Stability of Traveling Waves〔和文〕 (非線形拡散系とその周辺 研究集会報告集)

AU - 新居, 俊作

PY - 2002/4

Y1 - 2002/4

M3 - 記事

VL - 1258

SP - 27

EP - 35

JO - RIMS Kokyuroku

JF - RIMS Kokyuroku

SN - 1880-2818

ER -